# SDR SWAA990695

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHTS (INNER AND OUTER) INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER MM.
